MathSciNet Relay Station
MathSciNet bibliographic data
MR584416 05B07
Denniston, R. H. F. Nonisomorphic reverse Steiner triple systems of order $19$. Topics on Steiner systems. Ann. Discrete Math. 7 (1980), 255–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement